MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX®FX; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX®FX; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number CX*FX25E
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A1: patient identifier: requested, not provided a2: age & date of birth: requested, not provided a3a: sex: requested, not provided a4: weight: requested, not provided a5: ethnicity: requested, not provided a6: race: requested, not provided d6a: implanted date: device was not implanted d6b: explanted date: device was not explanted e1: phone number: unknown e3: occupation: chief of perfusion the actual device was not available; therefore, the actual device will not be returned for evaluation.Confirmation of the provided image: it was found that the blood inlet port of the oxygenator was deformed from the outside toward the inside.The manufacturing record and the shipping inspection record of the actual device found no anomaly.No similar complaint was received.Based on the investigation results, no anomaly was found in the manufacturing records.It was inferred that some kind of external load was applied to the blood inlet port, leading to the deformation from the provided image.However, since the actual device could not be confirmed, it was not possible to clarify the cause of the occurrence.Terumo medical corporation (tmc) (importer) registration no.2243441 is submitting this report on behalf of ashitaka factory of terumo corporation (manufacturer) registration no.9681834.
 
Event or Problem Description
Terumo medical corporation received the following reported information: the blood inlet was warped on the oxygenator.The event occurred during setup, and the event resulted in a few minutes delay to change the product out, less than five minutes.The product was changed out, and the surgery was completed successfully.There was no patient injury or blood loss.

Brand Name
CAPIOX®FX
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418-0 015
JA  418-0015
Manufacturer (Section G)
TERUMO CORPORATION, ASHITAKA
reg. no. 9681834
150 maimaigi-cho
fujinomiya city, 418-0 015
JA   418-0015
Manufacturer Contact
stephanie handy
950 elkton blvd
elkton, MD 21921
9499890491
MDR Report Key24591771
Report Number9681834-2026-00050
Device Sequence Number8828624
Product Code DTZ
UDI-Device Identifier04987350701060
UDI-Public(01)04987350701060(17)280331(10)250403
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K071494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCX*FX25E
Device Catalogue NumberN/A
Device Lot Number250403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown